# SDR ASOA20141029313

- Difficulty date: October 30, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N14902
- Make and model: Emb EMB-145LR
- Aircraft serial: 145496
- Aircraft time: 32,278 hours, 24,727 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 14523918001
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK , CARGO DOOR INNER SKIN LOWER FORWARD NUTPLATE HOLE IS CORRODED.  MAINTENANCE R & R CARGO DOOR INNER LOWER SKIN IAW SRM 51-40-02.  RESTORED ORIGINAL FINISH IAW CPM 51-21-06.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
